Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
2006 2
2007 2
2008 5
2009 1
2023 0
Text availability
Article attribute
Article type
Publication date

Search Results

9 results
Results by year
Filters applied: . Clear all
Page 1
Intracranial hemorrhage and liver-associated deaths associated with tipranavir/ritonavir: review of cases from the FDA's Adverse Event Reporting System.
Chan-Tack KM, Struble KA, Birnkrant DB. Chan-Tack KM, et al. AIDS Patient Care STDS. 2008 Nov;22(11):843-50. doi: 10.1089/apc.2008.0043. AIDS Patient Care STDS. 2008. PMID: 19025478 Review.
Tipranavir (TPV), a protease inhibitor, has box warnings for intracranial hemorrhage (ICH) and hepatotoxicity (including hepatic failure and death). ...As a result of the respective morbidity and mortality associated with ICH and hepatic failure, the Food and
Tipranavir (TPV), a protease inhibitor, has box warnings for intracranial hemorrhage (ICH) and hepatotoxicity (includin
[Pharmacovigilance and teratovigilance].
Livio F, Buclin T, Biollaz J. Livio F, et al. Rev Med Suisse. 2007 Jan 24;3(95):238-42. Rev Med Suisse. 2007. PMID: 17357693 Review. French.
While 2006 did not record as many upsetting revelations of adverse drug reactions as the previous few years, still some data have been produced, which modulate the safety profile of drugs and deserve the attention of the prescribers: cardiovascular events under erythropoietins, m …
While 2006 did not record as many upsetting revelations of adverse drug reactions as the previous few years, still some data have been produ …
Tipranavir: a review of its use in the management of HIV infection.
Orman JS, Perry CM. Orman JS, et al. Drugs. 2008;68(10):1435-63. doi: 10.2165/00003495-200868100-00006. Drugs. 2008. PMID: 18578560 Review.
The durable efficacy of tipranavir, in combination with low-dose ritonavir (tipranavir/ritonavir 500 mg/200 mg twice daily), has been demonstrated in well designed trials in treatment-experienced adults infected with multidrug-resistant strains of HIV-1. ...Although …
The durable efficacy of tipranavir, in combination with low-dose ritonavir (tipranavir/ritonavir 500 mg/200 mg twice daily), h …
Significant effects of tipranavir on platelet aggregation and thromboxane B2 formation in vitro and in vivo.
Graff J, von Hentig N, Kuczka K, Angioni C, Gute P, Klauke S, Babacan E, Harder S. Graff J, et al. J Antimicrob Chemother. 2008 Feb;61(2):394-9. doi: 10.1093/jac/dkm486. Epub 2007 Dec 21. J Antimicrob Chemother. 2008. PMID: 18156609
OBJECTIVES: In the past, bleeding events have been described for patients with haemophilia taking HIV-1 protease inhibitors. Recently, the FDA published a warning concerning intracranial haemorrhage in patients taking the HIV-1 protease inhibitor tipranavir c …
OBJECTIVES: In the past, bleeding events have been described for patients with haemophilia taking HIV-1 protease inhibitors. Recently, the F …
Intracranial haemorrhage possibly related to Tipranavir in an HIV-1 patient with cryptococcal meningitis.
Chrysos G, Gerakari S, Stasini F, Kokkoris S, Kourousis D, Velegraki A. Chrysos G, et al. J Infect. 2008 Jul;57(1):85-7. doi: 10.1016/j.jinf.2008.01.008. Epub 2008 Mar 7. J Infect. 2008. PMID: 18314196
A 55-year-old HIV-infected patient on antiretroviral treatment with Ritonavir-boosted Tipranavir as part of HAART developed intracranial haemorrhage during the acute phase of cryptococcal meningitis. ...Intracranial haemorrhage could be related …
A 55-year-old HIV-infected patient on antiretroviral treatment with Ritonavir-boosted Tipranavir as part of HAART developed intrac
Tipranavir: a novel protease inhibitor for HIV therapy.
Rusconi S. Rusconi S. Expert Rev Clin Pharmacol. 2009 Mar;2(2):147-53. doi: 10.1586/17512433.2.2.147. Expert Rev Clin Pharmacol. 2009. PMID: 24410645
Tipranavir (TPV) is a nonpeptidic protease inhibitor with potent in vitro activity against most HIV-1 strains resistant to other protease inhibitors. ...TPV is generally well tolerated; nevertheless, clinical hepatitis and liver decompensation have been associated to its u
Tipranavir (TPV) is a nonpeptidic protease inhibitor with potent in vitro activity against most HIV-1 strains resistant to other prot
Drug toxicity, HIV progression, or comorbidity of aging: does tipranavir use increase the risk of intracranial hemorrhage?
Justice AC, Zingmond DS, Gordon KS, Fultz SL, Goulet JL, King JT Jr, Bravata DM, Valdez H, Kraft M, Mattocks KM; Veterans Aging Cohort Study Project Team. Justice AC, et al. Clin Infect Dis. 2008 Nov 1;47(9):1226-30. doi: 10.1086/592302. Clin Infect Dis. 2008. PMID: 18831696
The US Food and Drug Administration has issued a warning that tipranavir may be associated with increased risk of intracranial hemorrhage. We studied 2 large cohorts to estimate the background rate of intracranial hemorrhage and compared it with …
The US Food and Drug Administration has issued a warning that tipranavir may be associated with increased risk of intracranial
Intracranial hemorrhage with Aptivu.
[No authors listed] [No authors listed] AIDS Patient Care STDS. 2006 Dec;20(12):889. AIDS Patient Care STDS. 2006. PMID: 17216876 No abstract available.